Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Life after RAI
    avatar
    dagelinas posted:
    I also was diagnosed with hyperthyroidism in Sept 2011. I became very sick quick, losing alot of fluids, no appetite, & very weak. I lost 55 lbs within a month. I was given the radioactive pill on 10/20/11. I gradually started to feel better, got my appetite back, & gained back 25 lbs. In January of this year, my hormones swung opposite, & I am now hypo. They started me on a low dose of levothyroxine & are slowly increasing the dosage to get me leveled out. I too have been very irritable, have hair loss, & get very frustrated because I can't remember common everyday words. My hair is also like it has been burnt; very dry & breaks off easy. I'm wondering if I will ever be back to my normal self, although the discussions here have been somewhat encouraging.

    Thanks for any info you can share!
    Reply


    Spotlight: Member Stories

    I had my thyroid removed in November 2010. I believe, strongly, it is my responsbility to understand what this while do to my body and my future. No o...More

    Helpful Tips

    everyone with a thyroid problem should try them!
    many do not believe in the supplements but I know do.I was diagnosed 2 years ago and for 1 whole year I felt horrible, extream fatigue, ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.